zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Almost automorphic solutions of certain abstract differential equations. (English) Zbl 0304.42028
MSC:
42A75Classical almost periodic functions, mean periodic functions
34C25Periodic solutions of ODE
References:
[1]S. Bochner,Uniform convergence of monotone sequences of functions, Proc. Nat. Acad. Sci. U.S.,47 (1961), pp. 582–585. · Zbl 0103.05304 · doi:10.1073/pnas.47.4.582
[2]S. Bochner,Continuous mappings of almost automorphic and almost periodic functions, Proc. Nat. Acad. Sc. U.S.,52 (1964), pp. 907–910. · Zbl 0134.30102 · doi:10.1073/pnas.52.4.907
[3]C. Corduneanu,Almost periodic functions, Interscience Tract in Mathematics Number 22, John Wiley and Sons, New York, U.S.A.
[4]M. M. Day,Normed linear spaces, Springer-Verlag, Berlin, 1962.
[5]H. Günzler -S. Zaidman,Almost periodic solutions of a certain abstract differential equation. Journal of Mathematics and Mechanics,19, no. 2 (August 1969), pp. 155–158.
[6]E. Hille - R. S. Phillips,Functional Analysis and Semigroups, Am. Math. Soc. Coll., Publications XXXI (1968 printing).
[7]W. A. Veech,Almost automorphic functions on groups, American Journal of Mathematics,87, no. 3 (July 1965), pp. 719–751. · Zbl 0137.05803 · doi:10.2307/2373071
[8]K. Yosida,Functional Analysis, Second edition Springer-Verlag, New York, 1968.
[9]S. Zaidman,An existence theorem for bounded vector valued functions, Annali della Scuola Normale Superiore di Pisa, Classe di Scienze,24, fasc. 1 (1970).
[10]S. Zaidman,On some almost periodic functions, Annali dell’Università di Ferrara (Nuova Serie), Sezione VII, Scienze Matematiche,19, no. 5.
[11]S. Zaidman,Weak almost periodicity for some vector valued functions, Istituto Lombardo (Rend. Sc.) A, 1970.
[12]S. Zaidman,Some asymptotic theorems for abstract differential equations, Proc. Amer. Math. Soc.,25 (July 1970).
[13]S. Zaidman,Sur la perturbation presque-periodique des groupes et semi-groupes de transformations d’un espace de Banach, Rend. Matem. e sue appl., Serie V,16 (1957), pp. 197–206.
[14]L. Amerio,Sull’integrazione delle funzioni quasi-periodiche astratte, Ann. di Mat.,53 (1961).